The Cause Of Sudden Body Fat After Consuming Toothache Medication?
Good evening doctor. I want to ask. It’s been 2 weeks I felt a toothache. Then I bought a toothache reliever from the nearest pharmacy. Initially there was no problem. But recently my body suddenly seemed fat. My legs swelled up in no time. Then my heid stopped after 2 days of failure. How according to doctor’s knowledge. Explanation please. Thanks.
Good morning, thanks for asking at HealthReplies.com. The conditions you experience can occur for many reasons, and it can be related to one another or not. Among the possibilities are:
Allergic reactions Parasitic or worm infections Bacterial infection Eating fatty foods such as fast food Fatigue, lack of sleep, stress and lots of thoughts
Our advice is that you should check with your general practitioner first to be able to determine which symptoms you are experiencing are indeed continuous with each other, and which require self-treatment. Your doctor will focus on a history and physical examination, and perhaps support to determine this.
Meanwhile, avoid taking the drug until it is declared safe by a doctor, compress the swollen part with a warm compress, drink lots of water, maintain cleanliness and get adequate rest. So, hopefully it answers your question.